MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Visual Disturbances (2140); Loss of consciousness (2418); Shaking/Tremors (2515)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: pro code (product code): nhl, pjs.
 
Event or Problem Description
It was reported that the patient, that is implanted with the deep brain stimulation (dbs) system for parkinson's disease, lost consciousness, was taken to the hospital, and was admitted.The patient was undergoing electroencephalogram (eeg) testing, and turned off the therapy from the dbs system, strobe lights flashed at the end of the test causing her preexisting symptoms of tremors to return extremely strong, the test was stopped and the patient lost consciousness again.The patient has also experienced incidents of a drop in their blood pressure and loss of consciousness.Multiple tests have been performed and the results have been normal.It has not been confirmed if the patient symptoms are due to the device and or therapy.We completed a good faith effort to obtain additional information, if additional details become available, a supplemental report will be submitted.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24275234
Report Number3006630150-2026-00740
Device Sequence Number9861944
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)221028(10)744963
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2022
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number744963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/05/2026
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age61 YR
Patient SexFemale